UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes
Wang,Ran1; Xu,Lihu2
2015-08-05
Source PublicationJournal of Statistical Physics
ISSN00224715
Volume160Issue:5Pages:1336-1353
Abstract

In the context of non-equilibrium statistical physics, the entropy production rate is an important concept to describe how far a specific state of a system is from its equilibrium state. In this paper, we establish a central limit theorem and a moderate deviation principle for the entropy production rate of d-dimensional Ornstein–Uhlenbeck processes, by the techniques of functional inequalities such as Poincaré inequality and log-Sobolev inequality. As an application, we obtain a law of iterated logarithm for the entropy production rate.

KeywordCentral Limit Theorem Entropy Production Rate Functional Inequality Law Of Iterated Logarithm Moderate Deviation Principle Ornstein–uhlenbeck Process
DOIhttp://doi.org/10.1007/s10955-015-1295-9
URLView the original
Indexed BySCI
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000358744100010
Fulltext Access
Citation statistics
Cited Times [WOS]:4   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorXu,Lihu
Affiliation1.School of Mathematical Sciences, University of Science and Technology of China,Hefei,China
2.Department of Mathematics, University of Macau,Taipa,Macao
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Wang,Ran,Xu,Lihu. Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes[J]. Journal of Statistical Physics,2015,160(5):1336-1353.
APA Wang,Ran,&Xu,Lihu.(2015).Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes.Journal of Statistical Physics,160(5),1336-1353.
MLA Wang,Ran,et al."Asymptotics of the Entropy Production Rate for d-Dimensional Ornstein–Uhlenbeck Processes".Journal of Statistical Physics 160.5(2015):1336-1353.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang,Ran]'s Articles
[Xu,Lihu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang,Ran]'s Articles
[Xu,Lihu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang,Ran]'s Articles
[Xu,Lihu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.